# SDR TRBA2007038

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 16,318 hours, 18,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 63238
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT BATTERY PACK IAW JIC NR 33-51-21.  OP CK OK.
